Bernoulli polynomials and pascal's square

Robert Booth, Hieu D. Nguyen

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


In this article we discuss an interesting but not so well-known matrix determinant formula for Bernoulli polynomials by considering a square version of Pascal's triangle and present an extension of this formula to a class of generalized Bernoulli polynomials.

Original languageEnglish (US)
Pages (from-to)38-47
Number of pages10
JournalFibonacci Quarterly
Issue number1
StatePublished - Feb 2008

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Bernoulli polynomials and pascal's square'. Together they form a unique fingerprint.

Cite this